# SDR TWAA9909606

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958U
- Make and model: Doug DC-9-82
- Aircraft serial: 49703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE SKIN CRACKED AT STA 1474, LBL 10.  REPAIRED PER ARA 16172.
